# SDR FOTR20160719002

- Difficulty date: July 19, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N209TR
- Make and model: Boeing 727-200
- Aircraft serial: 20994
- Aircraft time: 71,661 hours, 50,289 cycles
- System (JASC): 5751 · Ailerons
- Part: Web
- Part number: 69201484
- Condition: Cracked
- Location: Rt Aileron
- Part time: 71,661 hours, 50,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E INBD AILERON OTBD SIDE WEB IS CRACKED.
